| Model Number |
IBALANCE TKA, SMALL IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/14/2023, it was reported by an arthrex employee via sems-06401414 that an ar-613-98 ibalance¿ tkas plastic from the fish mouth snapped off.This occurred during a total knee procedure where nothing entered the patient.The broken piece fell to the floor.The case was completed with a new tray.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual evaluation noted that the notch/bearing impactor was broken, and the key seat geometry was damaged around the edges.Functional testing was not performed due to damage to the device.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.